# SDR VNAA2017071000004

- Difficulty date: February 16, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 35,149 hours, 26,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR LEVEL EMERGENCY FLOODLIGHTS INOPERABLE. REMOVED AND REPLACED EMERGENCY FLOODLIGHTS.
